# SDR UPS07449009

- Difficulty date: January 8, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 69B1459210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1000 RBL 11 SEAT TRACK LOWER SPLICE FOUND CORROSION.  CORROSION BLEND OUT 0.030 X .5 X 1 INCH EXCEED SRM LIMIT.  M/D BS 1000 RBL 11 SEAT TRACK LOWER SPLICE FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
